# SDR SWAA2021052541260

- Difficulty date: April 10, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AFT SPAR UPPER SIDE JUST O/B OF MLG FWD TRUNNION EWIS BRACKET BROKEN . / REMOVED DAMAGE AND REPAIRED LH WING; FIXED TE UPPER PANEL SPLICE STRAP TAB IAW EA 200384 IR AND 20-157-00265
